# SDR R61A201803180381

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 21,673 hours, 16,883 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 17070745611
- Part serial: 00126
- Condition: Leaking
- Location: Nlg
- Part time: 33,915 hours, 21,054 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOW SYSTEM FAILED WITH AN EICAS MESSAGE.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R THE NLG SHOCK STRUT ASSEMBLY.
